# SDR EIA2006256

- Difficulty date: September 10, 2006
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Aircraft time: 106,345 hours, 25,844 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK STA 1900 STR 13 R TO STR 14R AREA FRAME CRACKED.  REPAIRED IAW SRM 53-10-04, FIG 87.
